# SDR AALA201801249011

- Difficulty date: January 22, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 1,656 hours, 633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. L3 DOOR EMERGENCY LIGHT BATTERY FAILS ESPU TEST. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY 11WL PER AMM 33-51-38.
